A note on 4-dimensional handlebodies
Bulletin de la Société Mathématique de France, Tome 100 (1972), pp. 337-344.
@article{BSMF_1972__100__337_0,
     author = {Laudenbach, Fran\c{c}ois and Po\'enaru, Valentin},
     title = {A note on 4-dimensional handlebodies},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {337--344},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {100},
     year = {1972},
     doi = {10.24033/bsmf.1741},
     zbl = {0242.57015},
     mrnumber = {47 #5890},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1741/}
}
TY  - JOUR
AU  - Laudenbach, François
AU  - Poénaru, Valentin
TI  - A note on 4-dimensional handlebodies
JO  - Bulletin de la Société Mathématique de France
PY  - 1972
DA  - 1972///
SP  - 337
EP  - 344
VL  - 100
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1741/
UR  - https://zbmath.org/?q=an%3A0242.57015
UR  - https://www.ams.org/mathscinet-getitem?mr=47 #5890
UR  - https://doi.org/10.24033/bsmf.1741
DO  - 10.24033/bsmf.1741
LA  - en
ID  - BSMF_1972__100__337_0
ER  - 
Laudenbach, François; Poénaru, Valentin. A note on 4-dimensional handlebodies. Bulletin de la Société Mathématique de France, Tome 100 (1972), pp. 337-344. doi : 10.24033/bsmf.1741. http://www.numdam.org/articles/10.24033/bsmf.1741/

[1] Laudenbach (F.). - Sur les 2-sphères d'une variété de dimension 3 (to appear in Ann. of Math.). | Zbl 0246.57003

[2] Poénaru (V.). - Constructions on low-dimensional manifolds, Bull. Amer. math. Soc., t. 74, 1968, p. 253-257. | MR 37 #2251 | Zbl 0159.54001

[3] Wall (C. T. C.). - Geometric connectivity (to appear).

Cité par Sources :